# SDR 98ZZZX1475

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc LTS101600A3
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 411101007
- Condition: Burnt
- Location: Gp Module
- Component: 410100038
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GP NOZZLE WAS INSTALLED ON ENGINE THAT WAS SURGING.  DURING INVESTIGATION, FOUND THE NEWLY OVERHAULED GP NOZZLE TO HAVE BURNED VANES. THERE ARE OTHER NOZZLES WITH SIMILAR DEFECTS NOTED ON OTHER INSTANCES.  INVESTIGATION OF THIS MATTER IS ONGOING.
